AGENDA

9.30AM – 3.00PM / THURSDAY 24 - FRIDAY 25 SEPTEMBER 2015 / TAKAKA FIRE STATION

Purpose of meeting:

To decide the key elements of the management regimes, including the allocation and flow limits, for the:

- Waingaro River
- Anatoki River
- Upper Takaka River
- Motupipi River

This workshop will allow FLAG to

- receive expert advice and recommendations on environmental flow and allocation limits
- work collaboratively toward making decisions, based on that advice, and identify where members have divergent and convergent thinking
- consider management regimes to manage flows, allocation and security of supply.

DAY ONE.

THURSDAY 24TH SEPTEMBER, 9.30am - 3.00/3.30pm.

Social function at 5.00pm-6.30pm. Venue to be advised via email prior to meeting.

DAY TWO.

FRIDAY 25TH SEPTEMBER, 9.00am – 3.00 pm

AGENDA

9.30AM - 3.00PM / THURSDAY 24 - FRIDAY 25 SEPTEMBER 2015 / TAKAKA FIRE STATION

DAY ONE

- 9.30 AM Welcome & Karakia Outline of the day.
- **9.40** Check-in Anyone can share once, on anything 'going on' for them

9.50 Updates

FLAG member roles & expectations (10 mins)

Intro: Methodology

10.00Overview - The approach to setting environmental flows and allocation limits
The classification of freshwater bodies & the scientific framework
used to suggest ranges for flow limits and allocation limits
Presentation – Dr Roger Young, Cawthron Institute (30 mins)
Q&A (15 mins)

Session 1 The Waingaro River

- 10.45 Waingaro Overview Presentation – Joseph T (20 mins) Q&A (10 mins)
- 11.15 Kapu Ti/ Break
- **11.30** Waingaro Recommended range for flow and allocation limits Presentation – Roger Young (15 mins) Q&A (15 mins)
- 12.00 Waingaro flow regime and allocation limit
 1. Decide flow regime.
 2. Decide allocation limit.
 Breakout groups x3 (20-30 mins)
 Report back to whole group (5 minutes per group)

12.45 LUNCH

1.15Waingaro - flow regime and allocation limit /...Decide flow regime and allocation limitFLAG discuss & agree (30 mins)

AGENDA

9.30AM – 3.00PM / THURSDAY 24 - FRIDAY 25 SEPTEMBER 2015 / TAKAKA FIRE STATION

DAY ONE

Session 2 The Anatoki River/Zone

Session 2	The Anatoki River/Zone
1.45	Anatoki – overview
	Presentation –Joseph T (15 mins)
	Q&A (10 mins)
2.10	Anatoki – recommended range for flow & allocation limits
	Presentation – Roger Young (10 mins)
	Q&A (10 mins)
2.30	Anatoki – flow regime & allocation limit
	Decide flow regime and allocation limit
	FLAG discuss and agree (30 mins)
3.00	Recap & check agreement levels for decisions made today
	Waingaro: flow limit, allocation limit, management regime
	Anatoki: flow limit, allocation limit, management regime
	Anything unresolved or it's done?
3.15	Summary
	Comments or reflections on the day
	Questions or suggestions for tomorrow
3.30	FINISH

NOTE

Depending on how Day 1 progresses, if there is not time to do a good job on Anatoki, we will take Anatoki out and replace it with a review of Pariwhakaoho Zone:

Pariwhakaoho Zone –Recommended management options Expert peer review of FLAG's initial decision for flow and allocation limits. Presentation – Roger Young (10 min) Group discuss & agree (20 min)

AGENDA

9.30AM - 3.00PM / THURSDAY 24 - FRIDAY 25 SEPTEMBER 2015 / TAKAKA FIRE STATION

DAY TWO

- 9.00 AM Welcome & Karakia Outline of the day.
- 9.10 Check-in: Did you have any interesting conversations or 'aha! moments' at the social function, which you can share...

Session 1 The Upper Takaka River (AMA Recharge Zone)

9.20 Upper Takaka – recommended options for flow regime & allocation limit
Presentation, Roger Young (15 mins)
Q&A (10 mins)

9.45 Upper Takaka – Flow regime and allocation limit			
1. Discuss & recommend flow regime.	1. Discuss & recommend flow regime.		
2. Discuss & recommend allocation limit for the Upper T	akaka River:		
 a) Kept as is (the status-quo)? Or Increased? Why or w the new allocation limit? 	hy not? If increased, what is		
 b) Consider the effects of your suggested allocation lin for the Waingaro River & groundwater in the AMA i 			
Waikoropupu Springs flows and access to water by v	water users.		
Break out groups x3 (30 mins)			
Report back – suggested limit, rationale, comments on 2	b) above (5 mins per group)?		
10.30 Upper Takaka – Management	Upper Takaka – Management		
Agree allocation limit and management regime			
FLAG discuss and agree (30 mins)			
11.00 Kapu Ti			
11.15 Upper Takaka, AMA Zone – wrap up & next steps			
11.15 Upper Takaka, AMA Zone – wrap up & next steps What do FLAG members agree on:			
Flow limit? Allocation limit? Management regime?			
	nako a consonsus docision?		
Is there anything else FLAG want or need to be able to n Group discussion (15 min)			

AGENDA

9.30AM - 3.00PM / THURSDAY 24 - FRIDAY 25 SEPTEMBER 2015 / TAKAKA FIRE STATION

DAY TWO

Session 2	Motupipi

- **11.30**Motupipi River OverviewPresentation Joseph T (20 mins)Q&A (10 mins)
- 12.00 Recommended range for flow and allocation limits Roger Young's recommendations Presentation – Joseph T (15 mins) Q&A/discussion (15 mins)

12.30 LUNCH

1.00	Motupipi River – flow regime and allocation limit
	1. Decide flow regime
	2. Decide allocation limit
	Breakout groups x3 (20 minutes)
	Report back to whole group (5 minutes per group)

1.40Motupipi River – flow regime and allocation limit /...FLAG Discuss & agree (30 mins)

2.10 Short break

2.15 Motupipi River – wrap up & next steps What has been agreed? Flow limit, allocation limit, management regime? Anything unresolved? Next steps? *Group discuss & agree (10 mins)*

AGENDA

9.30AM – 3.00PM / THURSDAY 24 - FRIDAY 25 SEPTEMBER 2015 / TAKAKA FIRE STATION

DAY TWO

Session 3 Administrative- project management

2.45 Summary

- Any comments or reflection on the day?
- Any action points?
- Next steps in the process: October meeting finish limit setting
- November meeting (27/11/15) Integrate water quality into decision-making
- Anything else about process, next meetings, plan drafting, iwi involvement, consultation/community engagement etc?

3.00 FINISH